# SDR SWAA2022031103769

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 49,894 hours, 29,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ext Pwr Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF EXTERNAL POWER CUTOUT HAS A CRACK ABOUT .190' IN LENGTH. / REMOVED DAMAGE PER SRM 53-10-15-1A-4
